Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Effective equidistribution of the real part of orbits on hyperbolic surfaces


Author: Jimi L. Truelsen
Journal: Proc. Amer. Math. Soc. 141 (2013), 505-514
MSC (2010): Primary 11B05, 11J71; Secondary 11M36
Published electronically: June 28, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For non-cocompact Fuchsian groups with finite covolume we prove that the real part of the orbit of a point in the upper half-plane is equidistributed with an effective error term. This extends previous results by A. Good, M. Risager, and Z. Rudnick. We use the equidistribution result to generalize a theorem by F. Chamizo.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11B05, 11J71, 11M36

Retrieve articles in all journals with MSC (2010): 11B05, 11J71, 11M36


Additional Information

Jimi L. Truelsen
Affiliation: Department of Mathematical Sciences, Aarhus University, Ny Munkegade 118, DK-8000 Aarhus C, Denmark
Email: lee@imf.au.dk

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11360-7
PII: S 0002-9939(2012)11360-7
Received by editor(s): June 18, 2011
Received by editor(s) in revised form: July 9, 2011
Published electronically: June 28, 2012
Additional Notes: The author was funded by a stipend from The Danish Agency for Science, Technology and Innovation.
Communicated by: Kathrin Bringmann
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.